Skip Navigation Links
Journal of Applied Nonlinear Dynamics
Miguel A. F. Sanjuan (editor), Albert C.J. Luo (editor)
Miguel A. F. Sanjuan (editor)

Department of Physics, Universidad Rey Juan Carlos, 28933 Mostoles, Madrid, Spain


Albert C.J. Luo (editor)

Department of Mechanical and Industrial Engineering, Southern Illinois University Ed-wardsville, IL 62026-1805, USA

Fax: +1 618 650 2555 Email:

The Dynamics of Gonosomal Evolution Operators

Journal of Applied Nonlinear Dynamics 9(2) (2020) 247--257 | DOI:10.5890/JAND.2020.06.007

Akmal T. Absalamov, Utkir A. Rozikov

Samarkand State University, Boulevard str., 140104, Samarkand, Uzbekistan

Institute of Mathematics, 81, Mirzo Ulug’bek str., 100170, Tashkent, Uzbekistan

Download Full Text PDF



In this paper we investigate the dynamical systems generated by gonosomal evolution operator of sex linked inheritance depending on parameters. Mainly we study dynamical systems of a hemophilia which is biological group of disorders connected with genes that diminish the body’s ability to control blood clotting or coagulation that is used to stop bleeding when a blood vessel is broken. For the gonosomal operator we discrebe all forms and give explicitly the types of fixed points. Moreover we study limit points of the trajectories of the corresponding dynamical system.


Authors thank both referees for their helpful comments.


  1. [1]  Lyubich, Y.I. (1992), Mathematical structures in population genetics, Springer-Vergar, Berlin.
  2. [2]  Karlin, S. (1968), Equilibrium behavior of population genetic models with non-random mating, J. Appl. Prob., 5, 231-313 and 487-566.
  3. [3]  Kesten, H. (1970), Quadratic transformations: A model for population growth, I, II, Adv. Appl. Probab., 2(1), 1-82 and 179-228.
  4. [4]  Rozikov, U.A. and Zhamilov, U.U. (2009), On dynamics of strictly non-Volterra quadratic operators on two-dimensional simplex, Sbornik: Math., 200(9), 1339-1351.
  5. [5]  Rozikov, U.A. (2013), Gibbs measures on Cayley trees, World Sci. Publ. Singapore, 404 pp.
  6. [6]  Rozikov, U.A. (2018), An introduction to mathematical billiards, World Sci. Publ. Singapore, 224 pp.
  7. [7]  Rozikov, U.A. (2013), Evolution operators and algebras of sex linked inheritance, Asia Pacific Math. Newsletter, 3(1), 6-11.
  8. [8]  Varro, R. (2016), Gonosomal algebra, Jour. Algebra, 447, 1-30.
  9. [9]  Karlin, S. (1984), Mathematical models, problems and controversics of evolutionary theory, Bull. Amer. Math. Soc., (N.S) 10(2), 221-274.
  10. [10]  Ladra, M. and Rozikov, U.A. (2013), Evolution algebra of a bisexual population, Jour. Algebra, 378, 153-172.
  11. [11]  Reed, M.L. (1997), Algebraic structure of genetic inheritance, Bull. Amer. Math. Soc. (N.S.), 34(2), 107-130.
  12. [12]  Rozikov, U.A. and Varro, R. (2016), Dynamical systems generated by a gonosomal evolution operator, Discontinuity, Nonlinearity and Complexity, 5, 173-185.
  13. [13]  Devaney, R.L. (2003), An introduction to chaotic dynamical system, Westview Press.
  14. [14]  Ganikhodzhaev, R.N., Mukhamedov, F.M., and Rozikov, U.A. (2011), Quadratic stochastic operators and processes: results and open problems, Inf. Dim. Anal. Quant. Prob. Rel. Fields, 14(2), 279-335.
  15. [15]  Rozikov, U.A. and Zhamilov U.U. (2011), Volterra quadratic stochastic operators of bisexual population, Ukraine Math. Jour., 63 (7), 985-998.